# SDR USAA2009032490674

- Difficulty date: March 10, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,768 hours, 17,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE1740031
- Part serial: 1691
- Condition: Low Pressure
- Location: R2 Door
- Part time: 41,770 hours, 17,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C2 CHECK - EES - R2 DOOR ASSIST DAMPNER HAS LOW PRESSURE AND REQUIRES SERVICING.  SERVICED THE R2 DOOR ASSIST DAMPNER IAW US AIRWAYS TASK CARD I1C52308.
